Filtros : "Silva, M. A. Jorge" Limpar

Filtros



Refine with date range


  • Source: Communications in Contemporary Mathematics. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, MECÂNICA DOS SÓLIDOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TAVARES, E. H. Gomes; SILVA, M. A. Jorge; MA, To Fu. Sharp decay rates for a class of nonlinear viscoelastic plate models. Communications in Contemporary Mathematics, Singapore, World Scientific, v. 20, n. 2, p. 1750010-1-1750010-21, 2018. Disponível em: < http://dx.doi.org/10.1142/S0219199717500109 > DOI: 10.1142/S0219199717500109.
    • APA

      Tavares, E. H. G., Silva, M. A. J., & Ma, T. F. (2018). Sharp decay rates for a class of nonlinear viscoelastic plate models. Communications in Contemporary Mathematics, 20( 2), 1750010-1-1750010-21. doi:10.1142/S0219199717500109
    • NLM

      Tavares EHG, Silva MAJ, Ma TF. Sharp decay rates for a class of nonlinear viscoelastic plate models [Internet]. Communications in Contemporary Mathematics. 2018 ; 20( 2): 1750010-1-1750010-21.Available from: http://dx.doi.org/10.1142/S0219199717500109
    • Vancouver

      Tavares EHG, Silva MAJ, Ma TF. Sharp decay rates for a class of nonlinear viscoelastic plate models [Internet]. Communications in Contemporary Mathematics. 2018 ; 20( 2): 1750010-1-1750010-21.Available from: http://dx.doi.org/10.1142/S0219199717500109
  • Source: Bulletin of the Brazilian Mathematical Society. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, M. S; SILVA, M. A. Jorge; MA, To Fu; RIVERA, J. E. Muñoz. Non-homogeneous thermoelastic Timoshenko systems. Bulletin of the Brazilian Mathematical Society, Heidelberg, Springer, v. 48, n. 3, p. Se 2017, 2017. Disponível em: < http://dx.doi.org/10.1007/s00574-017-0030-3 > DOI: 10.1007/s00574-017-0030-3.
    • APA

      Alves, M. S., Silva, M. A. J., Ma, T. F., & Rivera, J. E. M. (2017). Non-homogeneous thermoelastic Timoshenko systems. Bulletin of the Brazilian Mathematical Society, 48( 3), Se 2017. doi:10.1007/s00574-017-0030-3
    • NLM

      Alves MS, Silva MAJ, Ma TF, Rivera JEM. Non-homogeneous thermoelastic Timoshenko systems [Internet]. Bulletin of the Brazilian Mathematical Society. 2017 ; 48( 3): Se 2017.Available from: http://dx.doi.org/10.1007/s00574-017-0030-3
    • Vancouver

      Alves MS, Silva MAJ, Ma TF, Rivera JEM. Non-homogeneous thermoelastic Timoshenko systems [Internet]. Bulletin of the Brazilian Mathematical Society. 2017 ; 48( 3): Se 2017.Available from: http://dx.doi.org/10.1007/s00574-017-0030-3
  • Source: Zeitschrift für angewandte Mathematik und Physik. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS PARCIAIS, SISTEMAS DINÂMICOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALVES, M. S; SILVA, M. A. Jorge; MA, To Fu; RIVERA, J. E. Muñoz. Invariance of decay rate with respect to boundary conditions in thermoelastic Timoshenko systems. Zeitschrift für angewandte Mathematik und Physik, Basel, Springer/Birkhäuser, v. 67, n. Ju 2016, p. 1-16, 2016. Disponível em: < http://dx.doi.org/10.1007/s00033-016-0662-y > DOI: 10.1007/s00033-016-0662-y.
    • APA

      Alves, M. S., Silva, M. A. J., Ma, T. F., & Rivera, J. E. M. (2016). Invariance of decay rate with respect to boundary conditions in thermoelastic Timoshenko systems. Zeitschrift für angewandte Mathematik und Physik, 67( Ju 2016), 1-16. doi:10.1007/s00033-016-0662-y
    • NLM

      Alves MS, Silva MAJ, Ma TF, Rivera JEM. Invariance of decay rate with respect to boundary conditions in thermoelastic Timoshenko systems [Internet]. Zeitschrift für angewandte Mathematik und Physik. 2016 ; 67( Ju 2016): 1-16.Available from: http://dx.doi.org/10.1007/s00033-016-0662-y
    • Vancouver

      Alves MS, Silva MAJ, Ma TF, Rivera JEM. Invariance of decay rate with respect to boundary conditions in thermoelastic Timoshenko systems [Internet]. Zeitschrift für angewandte Mathematik und Physik. 2016 ; 67( Ju 2016): 1-16.Available from: http://dx.doi.org/10.1007/s00033-016-0662-y
  • Source: Journal of Differential Equations. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FATORI, L. H; SILVA, M. A. Jorge; MA, To Fu; YANG, Zhijian. Long-time behavior of a class of thermoelastic plates with nonlinear strain. Journal of Differential Equations, San Diego, Elsevier, v. No 2015, n. 9, p. 4831-4862, 2015. Disponível em: < http://dx.doi.org/10.1016/j.jde.2015.06.026 > DOI: 10.1016/j.jde.2015.06.026.
    • APA

      Fatori, L. H., Silva, M. A. J., Ma, T. F., & Yang, Z. (2015). Long-time behavior of a class of thermoelastic plates with nonlinear strain. Journal of Differential Equations, No 2015( 9), 4831-4862. doi:10.1016/j.jde.2015.06.026
    • NLM

      Fatori LH, Silva MAJ, Ma TF, Yang Z. Long-time behavior of a class of thermoelastic plates with nonlinear strain [Internet]. Journal of Differential Equations. 2015 ; No 2015( 9): 4831-4862.Available from: http://dx.doi.org/10.1016/j.jde.2015.06.026
    • Vancouver

      Fatori LH, Silva MAJ, Ma TF, Yang Z. Long-time behavior of a class of thermoelastic plates with nonlinear strain [Internet]. Journal of Differential Equations. 2015 ; No 2015( 9): 4831-4862.Available from: http://dx.doi.org/10.1016/j.jde.2015.06.026
  • Source: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Subjects: PONTES, EQUAÇÕES DIFERENCIAIS, MÉTODO DOS ELEMENTOS FINITOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, M. A. Jorge; MA, To Fu; RIVERA, J. E. Muñoz. Mindlin-Timoshenko systems with Kelvin-Voigt: analyticity and optimal decay rates. Journal of Mathematical Analysis and Applications, San Diego, Elsevier, v. 417, n. 1, p. 164-179, 2014. Disponível em: < http://dx.doi.org/10.1016/j.jmaa.2014.02.066 > DOI: 10.1016/j.jmaa.2014.02.066.
    • APA

      Silva, M. A. J., Ma, T. F., & Rivera, J. E. M. (2014). Mindlin-Timoshenko systems with Kelvin-Voigt: analyticity and optimal decay rates. Journal of Mathematical Analysis and Applications, 417( 1), 164-179. doi:10.1016/j.jmaa.2014.02.066
    • NLM

      Silva MAJ, Ma TF, Rivera JEM. Mindlin-Timoshenko systems with Kelvin-Voigt: analyticity and optimal decay rates [Internet]. Journal of Mathematical Analysis and Applications. 2014 ; 417( 1): 164-179.Available from: http://dx.doi.org/10.1016/j.jmaa.2014.02.066
    • Vancouver

      Silva MAJ, Ma TF, Rivera JEM. Mindlin-Timoshenko systems with Kelvin-Voigt: analyticity and optimal decay rates [Internet]. Journal of Mathematical Analysis and Applications. 2014 ; 417( 1): 164-179.Available from: http://dx.doi.org/10.1016/j.jmaa.2014.02.066
  • Source: IMA Journal of Applied Mathematics. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, M. A. Jorge; MA, To Fu. On a viscoelastic plate equation with history setting and perturbation of 'rô'-Laplacian type. IMA Journal of Applied Mathematics, Oxford, Oxford University Press, v. 78, n. 6, p. 1130-1146, 2013. Disponível em: < http://dx.doi.org/10.1093/imamat/hxs011 > DOI: 10.1093/imamat/hxs011.
    • APA

      Silva, M. A. J., & Ma, T. F. (2013). On a viscoelastic plate equation with history setting and perturbation of 'rô'-Laplacian type. IMA Journal of Applied Mathematics, 78( 6), 1130-1146. doi:10.1093/imamat/hxs011
    • NLM

      Silva MAJ, Ma TF. On a viscoelastic plate equation with history setting and perturbation of 'rô'-Laplacian type [Internet]. IMA Journal of Applied Mathematics. 2013 ; 78( 6): 1130-1146.Available from: http://dx.doi.org/10.1093/imamat/hxs011
    • Vancouver

      Silva MAJ, Ma TF. On a viscoelastic plate equation with history setting and perturbation of 'rô'-Laplacian type [Internet]. IMA Journal of Applied Mathematics. 2013 ; 78( 6): 1130-1146.Available from: http://dx.doi.org/10.1093/imamat/hxs011
  • Source: Mathematical Methods in the Applied Sciences. Unidade: ICMC

    Subjects: EQUAÇÕES DIFERENCIAIS, EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANDRADE, D; SILVA, M. A. Jorge; MA, To Fu. Exponential stability for a plate equation with 'rô'-Laplacian and memory terms. Mathematical Methods in the Applied Sciences, Malden, Wiley-Blackwell, v. 35, n. 4, p. 417-426, 2012. Disponível em: < http://dx.doi.org/10.1002/mma.1552 > DOI: 10.1002/mma.1552.
    • APA

      Andrade, D., Silva, M. A. J., & Ma, T. F. (2012). Exponential stability for a plate equation with 'rô'-Laplacian and memory terms. Mathematical Methods in the Applied Sciences, 35( 4), 417-426. doi:10.1002/mma.1552
    • NLM

      Andrade D, Silva MAJ, Ma TF. Exponential stability for a plate equation with 'rô'-Laplacian and memory terms [Internet]. Mathematical Methods in the Applied Sciences. 2012 ; 35( 4): 417-426.Available from: http://dx.doi.org/10.1002/mma.1552
    • Vancouver

      Andrade D, Silva MAJ, Ma TF. Exponential stability for a plate equation with 'rô'-Laplacian and memory terms [Internet]. Mathematical Methods in the Applied Sciences. 2012 ; 35( 4): 417-426.Available from: http://dx.doi.org/10.1002/mma.1552

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020